<  Back to the Polytechnique Montréal portal

Some remarks on the truncation used in partial flood series models

Fahim Ashkar and Jean Rousselle

Article (1983)

An external link is available for this item
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/55909/
Journal Title: Water Resources Research (vol. 19, no. 2)
Publisher: American Geophysical Union
DOI: 10.1029/wr019i002p00477
Official URL: https://doi.org/10.1029/wr019i002p00477
Date Deposited: 12 Oct 2023 14:58
Last Modified: 05 Apr 2024 12:02
Cite in APA 7: Ashkar, F., & Rousselle, J. (1983). Some remarks on the truncation used in partial flood series models. Water Resources Research, 19(2), 477-480. https://doi.org/10.1029/wr019i002p00477

Statistics

Dimensions

Repository Staff Only

View Item View Item